# SDR USAASB96166

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Temp Contl
- Part number: 32895624
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FL 1268 - CAPTAIN REPORTED, THAT THE LEFT ENGINE BLEED AIR VALVE WOULD NOT OPEN AT TAKEOFF POWER.  RECYCLED SWITCH AND CIRCUIT BREAKER WITH NO HELP.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FOLLOWING LISTED ITEMS PER THE MM.  LEAK CHECK AND OPS CHECK GOOD.  (M)
